# SDR CALA2013122693955

- Difficulty date: December 25, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 93,327 hours, 14,731 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD FLUID STREAM IS VISIBLE COMING FROM APU ACCESS DOOR.  FOUND B NUT LOOSE ON RT ELEVATOR PCA.  TIGHTENED B NUT, OPERATED ELEVATOR NUMEROUS TIMES WITH NO LEAKS. CLEANED AREA.  HYD QTY GOOD.
